MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 8 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 8 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101214080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: 12/14 articul 40mm m spec+15.5; unknown hip acetabular liner; unknown hip acetabular cup; tri-lock bps sz 8 hi offset.
 
Event or Problem Description
It was reported that initially the patient had a trilock stem with an asr cup.The asr cup was revised a few years ago and a pinnacle cup with a 40 +15.5 metal head was implanted.The patient was revised to remove a trilock stem which had a trunion that fractured off along with the 40 mm head attached to it.A biomet arcos stem was then implanted.Doi: (b)(6) 2011- head; doi: (b)(6) 2009 - stem; dor: jul 18, 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc(b)(4) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: (b)(6) articul 40mm m spec+15.5; unknown hip acetabular liner; unknown hip acetabular cup; tri-lock bps sz 8 hi offset.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history review: dhr and addendum were reviewed for the product.The addendum was to associated to nonconformance records to the dhr.Ncrus-(b)(4) was for dimensionally undersized necks and ncrus-(b)(4) was for the threaded driver hole being too deep.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 8 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7788595
Report Number1818910-2018-66847
Device Sequence Number16755928
Product Code KWA
UDI-Device Identifier10603295001102
UDI-Public10603295001102
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101214080
Device Lot NumberC22FV1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/17/2018
09/10/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date08/22/2018
09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR